Top 8 Tylenol Extra Strength Liquid Gels – Joint & Muscle Pain Relief Medications

As an Amazon Associate I earn from qualifying purchases.

1. Tylenol

#ad

Pain Reliever & Fever Reducer, Tylenol Extra Strength Acetaminophen Rapid Release Gels, 100 ct

#ad
Tylenol #ad - 100-count tylenol extra strength Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever.

With 500mg of acetaminophen, this extra strength oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older. Each gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief. Use as a fever reducer and to help treat minor aches and pains including headache, toothache, backache, cramps and pain caused by the common cold.
BrandTylenol #ad
ManufacturerJohnson & Johnson - Ketotifen #ad
Height2.02 Inches
Length1.98 Inches
Weight0.2 Pounds
Width3.87 Inches
Part NumberJO48810
ModelJO48810

2. Tylenol

#ad

Pain Reliever & Fever Reducer, 90 ct, Tylenol Regular Strength Liquid Gels with 325 mg Acetaminophen

#ad
Tylenol #ad - Each liquid-filled gel capsule contains 325 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed.

Use as a fever reducer and to help alleviate common pain symptoms including headache, toothache, backache, cramps and pain caused by the common cold. 90-count bottle of tylenol regular Strength Liquid Gels with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever. This oral pain reliever can be used by adults and children who are 6 years and older. Experience effective relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand for pain relief.
BrandTylenol #ad
ManufacturerTylenol #ad
Height4.5 Inches
Length2.75 Inches
Weight0.36 Pounds
Width2.75 Inches
Part Number300450487902
Model300450487902

3. Tylenol

#ad

24 ct, Tylenol Extra Strength Acetaminophen Rapid Release Gels, Pain Reliever & Fever Reducer

#ad
Tylenol #ad - Each gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief.

Experience relief and alleviate aches and pains with Tylenol, the #1 doctor recommended brand of pain reliever. With 500mg of acetaminophen, this extra strength oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older. Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold. 24-count tylenol extra strength Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height1.51 Inches
Length1.47 Inches
Weight0.07 Pounds
Width2.71 Inches
Part NumberJO48824
ModelJO48824

4. Tylenol

#ad

Tylenol Rapid Release Gels 290 ct.

#ad
Tylenol #ad - Contains 500 mg acetaminophen per gelcap. Provides temporary pain relief for minor aches and pains and reduces fever. 290 gelCaps. Gelcaps feature laser-drilled holes for quick medicine release. Effective in providing minor headache relief, backache relief.
BrandTylenol #ad
ManufacturerTylenol #ad
Part Number48890

5. Rite Aid

#ad

225 Count | Pain Reliever, Joint Pain Relief | Muscle Pain Relief | Arthritis Pain Relief | Back Pain Relief Products, Rite Aid Extra Strength 500 mg Acetaminophen Pain Relief, Rapid Release Gelcaps

#ad
Rite Aid #ad - Pain reliever & fever reducer: rite aid extra strength Acetaminophen Rapid Release Gelcaps reduce fevers temporarily while offering minor headache relief, relief from muscular and body aches, and pains often associated with arthritis and/or joint pain. Extra strength: compare rite aid’s extra strength acetaminophen Rapid Release Gels to the active ingredient in top brands.

Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. No aspirin: each gelcap contains 500 mg of pain relieving, fever reducing acetaminophen without any aspirin. This aspirin-free arthritis pain relief, back pain relief, joint pain relief, and muscle pain relief medicine is formulated for easy swallowing.

Get all the benefits of an effective pain reliever with Rite Aid Acetaminophen— designed for fast-acting pain relief. Rite aid acetaminophen comes in an easy-open bottle that’s perfect for adults with arthritis pain, and makes these gelcaps ideal for use both at home and on-the-go. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs. Easy-open bottle: when you need pain relief, you want a quick and easy bottle to open.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Weight0.03 Pounds
Part Number011822505994

6. Amazon Basic Care

#ad

400 Count, Extra Strength Pain Reliever and Fever Reducer, Acetaminophen Caplets 500 mg, Amazon Basic Care Rapid Release Pain Relief

#ad
Amazon Basic Care #ad - This product is a gluten free pain reliever and fever reducer. Acetaminophen pain relief: Aspirin and caffeine free. For adults: amazon basic care rapid release pain Relief, Acetaminophen Caplets 500 mg, contain an extra strength pain reliever and fever reducer for adults and children ages 12 years and over.

Extra strength: these extra strength caplets are made for fast relief, with 500 mg of acetaminophen. Active ingredient: amazon basic care rapid release acetaminophen 500 mg Caplets active ingredient is 500 mg of acetaminophen, a pain reliever and fever reducer.

Effective: this product temporarily relieves minor aches and pains due to headache, backache, the common cold, muscular aches, minor pain of arthritis, toothache and premenstrual and menstrual cramps. Also temporarily reduces fever. The package features a child-resistant cap. Compare to tylenol Extra Strength Rapid Release Gels active ingredient.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height5.3 Inches
Length2.88 Inches
Weight0.67 Pounds
Width2.88 Inches

7. Tylenol

#ad

32 ct, Tylenol Extra Strength Dissolve Packs with Acetaminophen for Pain & Fever, Berry

#ad
Tylenol #ad - 32-count of tylenol extra strength dissolve Packs with 500 mg of acetaminophen pain reliever and fever reducer features a great tasting Berry flavor and temporarily relieves minor aches and pains.

This dissolving powder medicine temporarily provides relief from minor aches and pains due to the common cold, headache, muscle aches, backache, minor pain of arthritis, menstrual cramps and toothache. From the #1 doctor recommended brand of pain relievers, experience extra strength relief in a berry-flavored medicine that comes in a convenient form to have on hand whenever pain hits.

This portable pain medicine powder dissolves in seconds on the tongue with no water needed, is suitable for both adults and children 12 years of age and older & is safe when used as directed. Each oral pain reliever powder packet contains 500 milligrams of acetaminophen, an effective pain reliever and fever reducer, and is both ibuprofen-free and aspirin-free.
BrandTylenol #ad
ManufacturerAmazonUs/JOHFT #ad
Height3.43 Inches
Length1.3 Inches
Width3.94 Inches

8. Tylenol

#ad

100 ct, Tylenol 8 Hour Arthritis Pain Tablets with Acetaminophen for Joint Pain

#ad
Tylenol #ad - 100-count bottle of tylenol 8 hour arthritis pain Extended-Release Caplets with acetaminophen to provide fast-acting, temporary relief of minor arthritis and joint pain, as well as other aches and pains. These oral arthritis pain relief caplets can be used by adults 18 years and older and have an excellent safety profile when used as directed.

Each extended-release tablet contains 650 mg of acetaminophen, a known pain relieving and fever reducing ingredient, with two layers of effective pain relief - the first layer acts fast and the second lasts up to 8 hours. Use this oral pain reliever as a fever reducer and to relieve minor aches and pains, joint ache, knee pain, backache, headache, toothache, including those due to arthritis, muscle aches, the common cold, and pre-menstrual and menstrual cramps.

Experience effective relief and alleviate minor arthritic knee and joint aches and pains with Tylenol, the #1 doctor recommended OTC brand for arthritis pain and the #1 doctor recommended brand for pain relief and fever reduction.
BrandTylenol #ad
ManufacturerJohnson & Johnson SLC Hazmat #ad
Height3.84 Inches
Length2.22 Inches
Weight0.24 Pounds
Width2.22 Inches
Part NumberASINPRILAK2754
ModelASINPRILAK2754

Comments have been closed/disabled for this content.


Pohsili.com is a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for sites to earn advertising fees by advertising and linking to Amazon.com.